Kimmer Collison-Ris, MSN, FNP-BC, WOCN, MS CAM - Nutritional Medicine
Spectrum Care - Kimmer Collison-Ris, MSN, FNP-BC, WOCN, MS CAM
Nutritional Medicine

Why Nutritional Medicine?
Because we don’t get the nutrients we need to eat in most of our foods like our grandparents used to. Our busy lifestyles cause us to eat prepackaged meals or fast foods.

We consume very little fruits, vegetables, and water; all important in maintaining health, fighting disease, and replenishing cells. Our reliance on coffee, energy drinks, sugared and salty snacks, and sodas combined with busy lifestyles contributes to feeling poorlyThe foods we eat literally are robbing us of the very nutrient we need to stay healthy, feel good, and function.

Many of these conditions can be improved through changes
in diet, supplements, and lifestyle:

Depression
Allergies & Sensitivities
Anxiety
Attention & Focus
Anger & Irritability
Abdominal discomfort and bloating
Bone loss/bone pain
Breathing problems
Blood sugar irregularities
Elevated cholesterol
Emotional outbursts
Fatigue
Frequent Respiratory Illnesses
Female complaints
Gum disease
Headaches
Heart burn & reflux
High blood pressure
Hyperactivity
Insomnia
Irregular heart disturbances
Joint stiffness/pain
Learning problems
Memory & Concentration
Muscle soreness
Mood Swings
Obesity
Osteoporosis
Poor wound healing
Sensory over/under stimulation
Sinus Issues
Skin problems
Sluggish bowels
Stomach problems
Tooth decay


















Yes, taking a “pill” might initially help and may be necessary, but often meeting with a medical provider knowledgeable about your health condition and medical nutrition; can often reverse or manage your health condition when you employ your personalized plan of care. Consider a consultation--you deserve to feel better!
 
Balancing out your body through nutritional and nutrient alteration can save you tons of money in future medical/pharmacy bills and improve the way you think and feel   Consider investing in time with Spectrum to learn more about how you can feel better.